# SDR REXA2021012200036

- Difficulty date: January 8, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69030000N45530
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER SEAT TRACK AT FS 790 TRIM RETAINER AND CLIP NUT CORRODED.   REPLACED SEAT TRACK AT FS 790 RT & NUTPLATE CLIPS, IAW SRM 53-00-49-400-801-A12 & 51-40-10-001-001-A01.
